# SDR USAA2009020690289

- Difficulty date: January 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 021N8892128A
- Part serial: A2726
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - NR 6 SLAT DISBONDED ON UPPER & LOWER SURFACES AT TRAILING EDGE WEDGE ISS110.5.  REPAIRED NR 6 SLAT UPPER & LOWER SURFACES AT TRAILING EDGE WEDGE ISS110.5 IAW B757 SRM 51-70-10.
